Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low-No Energy on Meds

Posted by claudeah on June 19, 1999, at 0:05:39

In reply to Re: Low-No Energy on Meds, posted by Peter on June 14, 1999, at 21:25:45

It seems that no matter what drug I've been on---prozac, zoloft, wellbutrin, litium, tegretal, clorazapate and klonopin---have all made me feel like I am on a constant dose of Nyquil. And they all make me gain my docs want me to exercize, but who has the energy. It takes everything just to stay awake at work. I told him between the sleepiness and the weight gain what I am currently on is totally unacceptable. He wants to put me on Lamictal and Neurontin. Anyone have any luck with that combination?

Otherwise I feel like going off of everything, because the last time I did I lost 10 lbs. in 10 days! Went on the litium, klonopin and the clorazepate and gained it back in a couple of is so discouraging. My doc is researching the drugs out there though to try to find a combo that doesn't--if he finds one I'll let ya'll know.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:claudeah thread:7306